# SDR AALA20110114TUL05

- Difficulty date: December 12, 2010
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 29,203 hours, 12,441 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STRINGER 23 LEFT AND BETWEEN STATIONS 294.5 AND 277 HAS CORROSION THROUGH INTERCOSTAL.  REPAIRED PER EA B737-53-01-4809 REVISION A DATED 1-13-11 AND EA B737-53-014643.
